MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC BLUE

MIO; INSET II 60/6 PCC BLUE
Model Number MMT-943
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4)0 event occurred in the united states.It was reported that the patient was sleeping and woke up, the infusion set's tubing already disconnected at the quick release.The site location was right side of patient's abdomen and the pump was located on the right side.Moreover, the infusion had been used for the first day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 21-sep-2020: follow up information was submitted to update health effect - clinical code and health effect - impact code.Moreover, the result of complaint investigation of the returned used device (1 tubing) showed that the tubing was detached from the tubing connector (missing glue).Based on the result: component, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number 1374055.Event occurred in the united states.It was reported that the patient was sleeping and woke up, the infusion set's tubing already disconnected at the quick release.The site location was right side of patient's abdomen and the pump was located on the right side.Moreover, the infusion had been used for the first day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key10108640
Report Number3003442380-2020-00286
Device Sequence Number3448423
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-943
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date09/21/2020
Patient Sequence Number1